# SDR SWAA2013072918627

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 21,428 hours, 12,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: BACB30
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE COVER FWD GIRT BAR STOW HOOK RIVET SHEARED.  R&R RIVET IAW SRM.
